# SDR DHL2005741501

- Difficulty date: April 14, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TORQUE BOX CRACKED IN AFT AIR STAIR WELL AT BS 1238.  STOP DRILLED CRACK .250 IAW B727 SRM 51-10-1.  FABRICATED REPAIR PART 7075-T6 .032 PO NR 9002090 (5 INCHES BY 3 INCHES) IAW B727 SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED REPAIR PART IAW B727 SRM 51-40-2 FIG 1 AND 51-30-2 FIG 7.
